MAUDE Adverse Event Report: LIVANOVA USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT

LIVANOVA USA, INC. CUSTOM PERFUSION TUBING SET; CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Catalog Number 046006400
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided.It is unknown at this time if the event was related to an issue with the disposable or the equipment.A (b)(4) field service representative was dispatched to the facility to inspect the equipment and the issue could not be duplicated.At this time, it is unknown if the disposable product will be made available for return to (b)(4).If any additional information relevant to the reported issue is received, it will be provided in a supplemental report.Product availability is unknown.
 
Event or Problem Description
(b)(4) received a report that flow was lost during a procedure and air appeared in the arterial line of the custom perfusion tubing set, indicating retrograde flow.The user was able to regain forward flow and the case was continued.There was no report of patient injury.
 
Additional Manufacturer Narrative
Through follow-up communication with the customer, livanova usa learned that the product was discarded by the facility risk management department after it was confirmed that there was no adverse affect on the patient.It is still unknown at this time if the disposable product experienced a malfunction.As the customer has discarded the device and closed the investigation on their end, no further investigation can be performed and a root cause could not be determined.Device discarded by customer.

Brand Name
CUSTOM PERFUSION TUBING SET
Common Device Name
CARDIOPULMONARY BYPASS CUSTOM TUBING KIT
Manufacturer (Section D)
LIVANOVA USA, INC.
14401 w. 65th way
arvada CO 80004
MDR Report Key7137496
Report Number1718850-2017-00020
Device Sequence Number16411282
Product Code DWE
UDI-Device Identifier00803622133954
UDI-Public(01)00803622133954(240)046006400(17)190930(10)1726300068
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number046006400
Device Lot Number1726300068
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1